# SDR UHLA002193

- Difficulty date: June 17, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 324485318
- Part serial: B27074N
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 35 - BED-TTN - AFTER TAKEOFF AT ABOUT APPROXIMATELY 300 FT, NR 1 ENGINE TORQUE WENT TO 40 PERCENT.  ENGINE FAILURE CALLED AND AT 400 FT, TORQUE RAISED THEN WENT TO ZERO ON AFFECTED ENGINE.  SECURED ENGINE.  WENT THROUGH CHECKLIST/QRH, DECLARED EMERGENCY, LANDED SAFELY.  MAINTENANCE WAS CALLED AND AIRCRAFT WAS INSPECTED.  HIGH PRESSURE BLEED SHUTOFF VALVE GASKET AND NR 1 MFC WERE REPLACED.  NEW MFC LEAKED.  DEFECTIVE FROM STOCK.  OLD MFC WAS REINSTALLED AND POWER ASSURANCE RUNS WERE COMPLETED WITH ALL PARAMETERS NORMAL.  AIRCRAFT FERRIED TO BUF.  NEW MFC WAS INSTALLED ON NR 1 ENGINE IAW PWA MM 72-01-40.  OPS AND LEAK CHECK GOOD.  REF WO3430.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.   (M)
